Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 30, 2014, 08:58:57 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 640623
  • Total Topics: 48659
  • Online Today: 240
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Two steps forward, now one step back...  (Read 1000 times)

0 Members and 1 Guest are viewing this topic.

Offline AaronbytheC

  • Member
  • Posts: 116
Two steps forward, now one step back...
« on: October 27, 2010, 04:20:07 PM »
Well crap, my clear picture of where I'm headed just fogged up and now I don't know what to think!   >:(

I've been holding off starting meds to let my body adjust to this little bugger running a muck in my system.  My infection is relatively new, first labs were below 350 but climbed above 500 shortly there after.  I just got my fourth labs and they went down to 406 but my %'s went back up to 18% and VL stayed in the 10K range.   :-\  I haven't actually got a chance to talk to my Doc, but I'm wondering if the fact that I started my Hep A/B vaccines last month would knock me back down? 

I'm trying not to stress over too much these days, but I have to be honest a part of me just wants to get started with the meds and take control over my live again!   ::)


04/2012 CD4 721 / 29% / VL UD
02/2011 UNDETECTABLE!
12/2010 CD4 587 / 24% / VL 210
11/2010 Started Atripla
10/2010 CD4 420 / 18% / VL 13,500
09/2010 CD4 541 / 17% / VL 10,500
08/2010 CD4 498 / 18% / VL Not Taken
07/2010 CD4 307 / 18% / VL 9,500
06/2010 Confirmed Poz
03/2010 Infected
06/2009 Neg

Offline numbersguy82

  • Member
  • Posts: 292
Re: Two steps forward, now one step back...
« Reply #1 on: October 27, 2010, 05:29:02 PM »
Don't stress! Have a nice talk with your Doc and get all the options and I'm confident that you will make the right decision. No matter what you decide you will be fine as long as you are being monitored. I don't know if A/B vacs will cause any stress to your immune system.

Hmmm keep your chin up and talk to your doc soon!

Alan
8/10- 73 cd4, 7%, and 300k VL *First Labs*
9/10- Started Norvir, Prezista, and Truvada
10/10- 511 cd4, 22%, and 886 VL
12/10- 498 cd4, 22%, and 106 VL
3/11- 529 cd4, 29%, and 101 VL
8/11- 620 cd4, 30%, and 74 VL- Switched to Atripla
10/11- 580 ce4, 30%, and 62 VL
12/11- 684 cd4, 31%, and FINALLY *UD*

Granny60

  • Guest
Re: Two steps forward, now one step back...
« Reply #2 on: October 27, 2010, 08:54:10 PM »
Sometimes vaccinations, colds, the flu, stress,  wrong asshole getting elected   ::)  can cause little blips. I wouldn't worry. Over a long term trend is what you need to watch. Part of your CD4 (white cells) probably have been allocated in the short term to help make antibodies  for you Hep.  you were vaccinated for. That is what they do.  You'll  probably will see a bounce back up. Cheers!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.